# SDR UALA2010042901447

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 56,211 hours, 19,608 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LEAKING HYD FLUID.   FOUND HYD SUPPLY LINE FOR NR 1 REVERSER, MFG NEW LINE, PRESSURE TESTED LINE. INSTALLED LINE, LEAK CHECKED GOOD.
